MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA M-VIZION FEMORAL REVISION SYSTEM; DISTAL STEM Ø17MM L 140MM STRAIGHT

MEDACTA INTERNATIONAL SA M-VIZION FEMORAL REVISION SYSTEM; DISTAL STEM Ø17MM L 140MM STRAIGHT
Model Number 01.22.106
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Aseptic loosening (4883)
Date of Event 10/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 year 8 months after the primary, the patient came in reporting pain due to a subsided stem and the cause is unknown.The surgeon revised the stem and head and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 17 october 2025.Stem: m-vizion 01.22.106 distal stem ø17mm l 140mm straight lot.2101129 (k170690): (b)(4) items manufactured and released on 23-july-2021.Expiration date: 2026-07-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Stem: m-vizion 01.22.401 proximal body ø20mm l 40mm std with holes lot.2247722 (k170690) lot 2247722: (b)(4) items manufactured and released on 29-march-2023.Expiration date: 2028-03-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: based on the information available no definitive root cause can be established, although it is possible that factors such as low bone quality may have contributed to the event.Although no root cause can be confirmed, the investigation does not indicate any potential manufacturing related issue or systemic deficiency.

Brand Name
M-VIZION FEMORAL REVISION SYSTEM
Common Device Name
DISTAL STEM Ø17MM L 140MM STRAIGHT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23477198
Report Number3005180920-2025-01063
Device Sequence Number21389182
Product Code LZO
UDI-Device Identifier07630030885037
UDI-Public07630030885037
Combination Product (Y/N)N
PMA/510(K) Number
K170690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/12/2026
Device Model Number01.22.106
Device Lot Number2101129
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceWhite